# SDR F3LA2010011200289

- Difficulty date: January 11, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 24,210 hours, 11,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5347047720800
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C5 C-CHECK INSP NOTED AFT PIT LT FLOOR SUPPORT PROFILE FRAME 56 TO FRAME 58 CORRODED. MX REMOVED AND REPLACED AFT PIT LT FLOOR SUPPORT PROFILE FROM FRAME 56 TO FRAME 58 IAW SRM 51-42-11 PARAGRAPH 6.
